# SDR CA010817002

- Difficulty date: August 14, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Beech 99
- Aircraft time: 46,458 hours
- Engine: Pwa PT6A28
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bolt
- Part number: 10140243S
- Condition: Damaged
- Location: Wing
- Part time: 11,181 hours, 20,144 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) BOLT FOUND WITH MECHANICAL THREAD DAMAGE UPON INSPECTION
